# SDR U2RA201608160002

- Difficulty date: August 16, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 68,772 hours, 23,578 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N842230
- Condition: Corroded
- Location: Bs 355
- Part time: 68,772 hours, 23,578 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 355, STRINGER 17R, HAT CHANNEL HAS UPPER SURFACE CORROSION. REMOVED AND REPLACED THE HAT CHANNEL IAW SRM 51-40-02. DRAWING  141N8422.
